# SDR 97ZZZM934

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 450/480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND FLOORBEAM CRACKED IN TWO PIECES, BS 454 AND 482 IN WEB AND ACROSS LOWER FLANGE.  ALSO, CRACKED BETWEEN BS 475 AND 484 IN WEB AREA.  REPLACED STATION SUPPORT RAIL IAW SRM 51-30-8.
